# SDR SWAA2015102645377

- Difficulty date: October 15, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 60,258 hours, 35,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RT CREASE BEAM INNER CHORD CORRODED, BETWEEN BS 718 - 727.  REPAIRED CHORD IAW SRM.
